It's the drugs, I swear


One week...one week since my trasfer and one week until beta - half way there!
Nobody warned me that the worst side effect from all of the medications that I am on, would be that I'd lose my mind. The drugs really should come with a warning label: While using this drug, patients should not operate heavy machinery. Or shower.
This morning in the shower, I shampooed my hair as usual, rinsed it, and picked up the conditioner...which I then dispensed into my hand and proceeded to rub all over my body. I couldn't figure out why it wouldn't lather. 
Five minutes later, I applied hair product to my face, for that bouncy, manageable look that turns heads on the street. Also, I can't be completely sure but I have the strong suspicion that I applied deodorant only to one armpit!
Gone Crazy, Be Back Soon by The Wallaroo via Etsy

TGIF! What are you weekend plans?

*Just viewed this post and realized that it was my 100th post!*

Comments

Popular posts from this blog

When I Was Your Age...

Huh?

Holy Shit Balls